The steroids are being reduced, and since dipping from 2mg twice a day she has slowed down. Even on 2mg once a day she was still eating and quite active. But now on 0.5mg a day she is actually using the walker around the house rather than carrying it, prefers to be IN the wheelchair when out and about, and is really off her food and drink. Its a chore to eat. My worry, dehydration.
Yesterday we went to St Thomas's hospital to get mums "surgical appliance" also known as a wig, which she seemed very happy with. However today while getting ready for St Christophers she said she would not be wearing it as it was a bad fit and looked silly, and quite frankly could not be bothered to put it on.
She added on the that she was "very very sick".
A little while later we toddled off to the hospice for a meeting with Karen the nurse. Enquiring into mums health was like asking a 2 year old where the put the car keys. Not really willing to discuss it much. Changing the subject whenever possible. All the symptoms were to be blamed on any medication that she could remember she was taking, and promises were made that she really has no interesting on following through with. Using a nasal spray, trying to drink more, and seeing the GP later. However she WILL be seeing the GP, I will make sure of that.
A number of things could be contributing to this "bump" in the road but without tests and trying meds we will never find out.
We are returning to the same familiar "no I'm not doing that" attitude, which usually results in an ambulance and a week in hospital. Sadly it seems we have again passed the point of reasoning, and she just thinks doing nothing about it, and sleeping more will solve the problem. So fingers crossed the GP can put her on the right track, although at this rate a referral to the hospital.
So, back from the hospice now, lunch made for mum, just waiting on the carer. This afternoon, dog walks then off to the GP @ 3.30 to get mum seen.
Here we go again?
Sent using BlackBerry®